# SDR TRBA2009068

- Difficulty date: June 21, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 28,380 hours, 32,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON PAX/ENTRY DOOR INOPERATIVE.  REPOSITIONED EMERGENCY LIGHT BULB ON PAX/ENTRY DOOR, PERFORMED OPT IAW JIC NR 33-50-000 AND FOUND SYSTEM WORKING PROPERLY.
